The universality spectrum of stable unsuperstable theories

Annals of Pure and Applied Logic 58 (1):57-72 (1992)
  Copy   BIBTEX

Abstract

Kojman, M. and S. Shelah, The universality spectrum of stable unsuperstable theories, Annals of Pure and Applied Logic 58 57–72. It is shown that if T is stable unsuperstable, and 1 [brvbar]T[brvbar], T stable and κ<κ then there is a universal tree of height κ + 1 in cardinality λ

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,150

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Universality for Orders and Graphs Which Omit Large Substructures.Katherine Thompson - 2006 - Notre Dame Journal of Formal Logic 47 (2):233-248.
On uniqueness of prime models.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (2):215-220.
An Old Friend Revisited: Countable Models of ω-Stable Theories.Michael C. Laskowski - 2007 - Notre Dame Journal of Formal Logic 48 (1):133-141.
Kueker's conjecture for stable theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.
Stable types in rosy theories.Assaf Hasson & Alf Onshuus - 2010 - Journal of Symbolic Logic 75 (4):1211-1230.
Expansions of models of ω-stable theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (2):470-477.
On generically stable types in dependent theories.Alexander Usvyatsov - 2009 - Journal of Symbolic Logic 74 (1):216-250.
Finding generically stable measures.Pierre Simon - 2012 - Journal of Symbolic Logic 77 (1):263-278.

Analytics

Added to PP
2014-01-16

Downloads
25 (#635,454)

6 months
5 (#645,438)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On ◁∗-maximality.Mirna Džamonja & Saharon Shelah - 2004 - Annals of Pure and Applied Logic 125 (1-3):119-158.
Club guessing sequences and filters.Tetsuya Ishiu - 2005 - Journal of Symbolic Logic 70 (4):1037-1071.

View all 9 citations / Add more citations

References found in this work

Independence results.Saharon Shelah - 1980 - Journal of Symbolic Logic 45 (3):563-573.

Add more references